AMS eContent Search Results
Matches for: msc=(35J85) AND publication=(mcom)
Sort order: Date
     

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] F. Ben Belgacem and Y. Renard. Hybrid finite element methods for the Signorini problem. Math. Comp. 72 (2003) 1117-1145. MR 1972730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Z. Belhachmi and F. Ben Belgacem. Quadratic finite element approximation of the Signorini problem. Math. Comp. 72 (2003) 83-104. MR 1933319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alexander Eydeland, Joel Spruck and Bruce Turkington. Multiconstrained variational problems of nonlinear eigenvalue type: new formulations and algorithms . Math. Comp. 55 (1990) 509-535. MR 1035931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society